# SDR RRXA003520

- Difficulty date: December 12, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND GILLINER ATTACH ANGLE & BULKHEAD ATTACH HOLES BROKEN OUT ON THE AFT LWR CARGO BILGE AT STA 1320 AND L31L TO L31R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
